Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 444, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Oct 11, 2020, 7:12 PM EDT for Fulton County, Georgia. It was in force for 18 hr.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2020, 7:12 PM EDT (23:12 UTC)
- Expired
- Oct 12, 2020, 12:50 PM EDT
- In force
- 18 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fulton County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 23:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Creek below Hog Wallow at Roswell (RWSG1). The gauge peaked at 11.11 ft at Oct 11, 2020, 5:00 AM EDT.
- Action stage
- 9 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02335757, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
934
WGUS42 KFFC 112312
FLWFFC
URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
712 PM EDT Sun Oct 11 2020
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC121-121115-
/O.NEW.KFFC.FL.W.0444.201011T2312Z-000000T0000Z/
/RWSG1.1.ER.201011T2135Z.000000T0000Z.000000T0000Z.NO/
712 PM EDT Sun Oct 11 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
the Big Creek below Hog Wallow Creek near Roswell.
* From this evening until further notice.
* At 7:00 PM EDT Sunday the stage was 10.1 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood Stage is reached. Minor flooding of
woodlands and grassy areas begin along the creek upstream and
downstream from the gage off Oxbo Drive in the Roswell area. Also
high water continues to encroach into the Big Creek Park two miles
downstream along Roswell Road and Riverside Road. If the Roswell
gage on the Chattahoochee River is 8 feet or higher...then the
combination of flows will cause the access road to the Huntcliff
horse stables across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
3404 8436
$$4 follow-up statements
504
WGUS82 KFFC 120107
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
907 PM EDT Sun Oct 11 2020
...The Flood Warning continues for the following rivers in Georgia...
Etowah River near East Canton Downstream I-575 affecting Cherokee
County.
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County.
Chattahoochee River near Vinings Cobb Parkway affecting Fulton
and Cobb Counties.
Line Creek near Senoia affecting Coweta, Fayette and Spalding
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Caution is urged when walking near riverbanks.
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
GAC121-121315-
/O.CON.KFFC.FL.W.0444.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.201011T2135Z.000000T0000Z.000000T0000Z.NO/
907 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood Stage is reached. Minor flooding of
woodlands and grassy areas begin along the creek upstream and
downstream from the gage off Oxbo Drive in the Roswell area. Also
high water continues to encroach into the Big Creek Park two miles
downstream along Roswell Road and Riverside Road. If the Roswell
gage on the Chattahoochee River is 8 feet or higher...then the
combination of flows will cause the access road to the Huntcliff
horse stables across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
3404 8436
$$
GAC057-121315-
/O.CON.KFFC.FL.W.0439.000000T0000Z-000000T0000Z/
/ECTG1.1.ER.201011T1811Z.201012T0045Z.000000T0000Z.UU/
907 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Etowah River near East Canton Downstream I-575.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 18.3 feet.
* Flood stage is 17 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 18 feet, Minor flooding continues in the woodlands and
fields along the river generally east of Canton near the
Interstate 575 bridge. A rock landing and grassy lot behind the
pump station off of Riverstone Parkway begins to flood. Flooding
also occurs in areas behind the businesses on Old Ball Ground
Highway and Keith Drive.
&&
LAT...LON 3434 8427 3428 8425 3427 8436 3422 8446
3427 8450 3433 8440
$$
GAC077-113-255-121315-
/O.CON.KFFC.FL.W.0436.000000T0000Z-000000T0000Z/
/LING1.1.ER.201011T1019Z.201011T1501Z.000000T0000Z.NO/
907 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Line Creek near Senoia.
* Until further notice.
* At 8:31 PM EDT Sunday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Minor flooding of the natural flood plain
begins which primarily affects agricultural and wooded areas. A
small dirt utility access road near the Georgia Highway 85 bridge
goes underwater.
&&
LAT...LON 3332 8456 3336 8448 3326 8447 3325 8455
$$
GAC067-121-121315-
/O.CON.KFFC.FL.W.0406.000000T0000Z-000000T0000Z/
/VIXG1.1.ER.201011T0238Z.201011T1531Z.000000T0000Z.NO/
907 PM EDT Sun Oct 11 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Chattahoochee River near Vinings Cobb Parkway.
* Until further notice.
* At 8:45 PM EDT Sunday the stage was 17 feet.
* Flood stage is 14 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 18 feet, Moderate flooding begins. Significant
flooding occurs in the woodlands and affects large portions of the
Chattahoochee National Recreation Area along the river upstream
and downstream from the gage on Cobb Parkway. The flood waters
will be around 3 feet deep over portions of the access road to the
recreation area. Portions of the parking lot will begin to flood.
&&
LAT...LON 3392 8447 3391 8440 3382 8442 3383 8449
$$165
WGUS82 KFFC 120947
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
547 AM EDT Mon Oct 12 2020
...The Flood Warning is extended for the following rivers in
Georgia...
Big Creek near Alpharetta affecting Fulton and Forsyth Counties.
...The Flood Warning continues for the following rivers in Georgia...
Chattahoochee River near Whitesburg affecting Coweta, Carroll and
Heard Counties.
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County.
Flint River near Woolsey affecting Clayton, Fayette and Spalding
Counties.
Flint River near Lovejoy affecting Clayton, Fayette and Spalding
Counties.
Flint River near Griffin Hwy. 16 affecting Fayette and Spalding
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/atlanta.
GAC045-077-149-122200-
/O.EXT.KFFC.FL.W.0414.000000T0000Z-201013T0243Z/
/WHTG1.1.ER.201012T1005Z.201012T1200Z.201012T2043Z.NO/
547 AM EDT Mon Oct 12 2020
...The Flood Warning is now in effect until late this evening...
The Flood Warning continues for
the Chattahoochee River near Whitesburg.
* Until this evening.
* At 5:15 AM EDT Monday the stage was 16.8 feet.
* Flood stage is 17 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
morning to a crest of 17.5 feet later this morning. It will then
fall below flood stage late this afternoon.
* Impact...At 17 feet, Flood Stage is reached. Minor flooding begins
in the woodlands and fields along the river upstream and
downstream from the gage on U.S. Highway 27 or Georgia Highway 16.
Flood waters reach the top of the boat ramp at Riverside Park next
to the bridge. The playground at a day use area on the west side
of the Chattahoochee Bend State Park will begin to flood.
&&
LAT...LON 3359 8484 3355 8478 3350 8479 3341 8498
3344 8505 3350 8493
$$
GAC117-121-122200-
/O.EXT.KFFC.FL.W.0401.000000T0000Z-201013T2034Z/
/APHG1.2.ER.201011T0156Z.201012T1200Z.201013T1434Z.NR/
547 AM EDT Mon Oct 12 2020
...The Flood Warning is now in effect until Tuesday afternoon...
The Flood Warning continues for
the Big Creek near Alpharetta.
* Until Tuesday afternoon.
* At 5:15 AM EDT Monday the stage was 10.3 feet.
* Flood stage is 7 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river will fall below flood stage late Tuesday
morning.
* Impact...At 11 feet, Moderate flooding begins and occurs upstream
and downstream from the gage on Kimball Bridge Road near Rock Mill
Park. Backyards of homes off Seale Drive and Gunter Court and
portions of the Golf Club of Georgia are under two feet of water.
Backyards of homes off Jade Cove Circle and La View Circle near
Roswell begin to flood. The Big Creek Greenway will be flooded up
to 5 feet deep and will be closed. A large portion of the YMCA
Campground off Preston Ridge Road will be under 3 feet of water.
&&
LAT...LON 3410 8425 3410 8420 3404 8425 3402 8430
3404 8433 3407 8427
$$
GAC063-113-255-122200-
/O.CON.KFFC.FL.W.0446.000000T0000Z-000000T0000Z/
/WSEG1.1.ER.201012T0047Z.201012T0615Z.000000T0000Z.UU/
547 AM EDT Mon Oct 12 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Flint River near Woolsey.
* Until further notice.
* At 4:45 AM EDT Monday the stage was 48.6 feet.
* Flood stage is 48 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 48 feet, Flood stage is reached. Minor flooding begins
of the natural flood plain upstream and downstream from the gage
on Hampton Woolsey Road. This will primarily affect woodlands,
agricultural fields, and pastures.
&&
LAT...LON 3340 8443 3340 8435 3330 8437 3330 8444
$$
GAC121-122200-
/O.CON.KFFC.FL.W.0444.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.201011T2135Z.000000T0000Z.000000T0000Z.NO/
547 AM EDT Mon Oct 12 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 5:15 AM EDT Monday the stage was 10.9 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10 feet, Flood Stage is reached. Minor flooding of
woodlands and grassy areas begin along the creek upstream and
downstream from the gage off Oxbo Drive in the Roswell area. Also
high water continues to encroach into the Big Creek Park two miles
downstream along Roswell Road and Riverside Road. If the Roswell
gage on the Chattahoochee River is 8 feet or higher then the
combination of flows will cause the access road to the Huntcliff
horse stables across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
3404 8436
$$
GAC063-113-255-122200-
/O.CON.KFFC.FL.W.0438.000000T0000Z-201012T2252Z/
/LOVG1.1.ER.201011T1710Z.201012T0015Z.201012T1652Z.NO/
547 AM EDT Mon Oct 12 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Flint River near Lovejoy.
* Until this evening.
* At 5:16 AM EDT Monday the stage was 12.7 feet.
* Flood stage is 12 feet.
* Minor flooding is occurring and forecast to continue.
* Forecast...The river will fall below flood stage this afternoon.
* Impact...At 14 feet, Moderate flooding begins. Significant
flooding occurs of residential yards upstream of the gage
betweenUpper Riverdale Road and Georgia Highway 138. Some roads
begin to flood such as Upper Riverdale Road and Mockingbird Road.
Flooding expands on portions of the Rivers Edge Golf Course.
Several holes and fairways will flood.
&&
LAT...LON 3360 8444 3363 8438 3354 8434 3340 8435
3340 8443 3354 8441
$$
GAC113-255-122200-
/O.CON.KFFC.FL.W.0443.201012T1800Z-201013T1912Z/
/GRFG1.1.ER.201012T1800Z.201013T0000Z.201013T1312Z.NO/
547 AM EDT Mon Oct 12 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Flint River near Griffin Hwy. 16.
* From this afternoon to Tuesday afternoon.
* At 4:45 AM EDT Monday the stage was 8.8 feet.
* Flood stage is 12 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this
afternoon to a crest of 12.8 feet this evening. It will then fall
below flood stage late Tuesday morning.
* Impact...At 13 feet, Minor flooding continues in the woodlands,
fields and pasture upstream and downstream from the gage on
Georgia Highway 16 or Newnan Road. The backyards of homes at the
end of Landing Way upstream from the bridge will begin to flood.
&&
LAT...LON 3330 8444 3330 8437 3318 8445 3316 8447
3322 8450
$$667
WGUS82 KFFC 121521
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1121 AM EDT Mon Oct 12 2020
...The Flood Warning continues for the following rivers in Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Flood Warning means that flooding is imminent or occurring. All
interested parties should take necessary precautions immediately.
Additional information is available at weather.gov/atlanta.
GAC121-130330-
/O.CON.KFFC.FL.W.0444.000000T0000Z-000000T0000Z/
/RWSG1.1.ER.201011T2135Z.000000T0000Z.000000T0000Z.NO/
1121 AM EDT Mon Oct 12 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Big Creek below Hog Wallow Creek near Roswell.
* Until further notice.
* At 11:00 AM EDT Monday the stage was 10.3 feet.
* Flood stage is 10 feet.
* Minor flooding is occurring.
* Forecast...No forecast is available for this location.
* Impact...At 10.3 feet, Minor flooding of woodlands and grassy
areas continues along the creek upstream and downstream from the
gage off Oxbo Drive in the Roswell area. Also high water
continues to encroach into the Big Creek Park two miles downstream
along Roswell Road and Riverside Road. If the Roswell gage on the
Chattahoochee River is 8 feet or higher...then the combination of
flows will cause the access road to the Huntcliff horse stables
across from Azalea Park to begin to flood.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
3404 8436
$$697
WGUS82 KFFC 121650
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1250 PM EDT Mon Oct 12 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Big Creek below Hog Wallow Creek near Roswell affecting Fulton
County.
GAC121-121800-
/O.CAN.KFFC.FL.W.0444.000000T0000Z-201012T1650Z/
/RWSG1.1.ER.700119T1307Z.700125T2031Z.700119T1308Z.NO/
1250 PM EDT Mon Oct 12 2020
...The Flood Warning for the Big Creek below Hog Wallow Creek near
Roswell has been cancelled...
The Flood Warning is cancelled for
the Big Creek below Hog Wallow Creek near Roswell.
* At 12:30 PM EDT Monday the stage was 9.9 feet.
* Flood stage is 10 feet.
* Forecast...No forecast is available for this location.
&&
LAT...LON 3404 8433 3402 8430 3401 8434 3400 8436
3404 8436
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Oct 11, 3:11 PM EDT, 4 hours 1 minute earlier.
Area forecast discussion, Oct 11, 3:11 PM EDT, 4 hours 1 minute before
Area Forecast Discussion National Weather Service Peachtree City GA 311 PM EDT Sun Oct 11 2020 .SHORT TERM /Tonight through Monday Night/... An abundance of dry air exists aloft above 700 hPa, but we will have a hard time reaching it for the next 24 hours because in the wake of the remnants of Delta, ample low-level moisture is in place throughout the forecast area. In the upper-levels, a weak shortwave that swept Delta to the northeast, is still hovering over the area and providing some weak lift to the low-levels which is creating a widespread swath of light showers and drizzle across the region. As the evening goes on the forcing for these showers should wane but with coverage as far west as the AL/MS boarder it's a bit unclear at what time these showers should move out. Overnight areas of fog and low-level clouds should develop. With the overnight rains the dewpoints should be in the upper 60s, with very low dewpoint depressions. The scale and thickness of the fog will likely depend on when the rain showers dissipate from the area. Tomorrow, the thicker low-level clouds should clear by the afternoon as the moist airmass begins to move out and a small pocket of PWATS under an inch move through. However, the more significant dry air mass will begin to move in at the very end of the short term as a frontal system moves through very early Tuesday morning with PWATS near 0.25 inches behind it. Thiem .LONG TERM /Tuesday through Sunday/... The long term period begins with a weak front pushing into north GA by Tuesday morning. Moisture looks limited so expecting mostly dry conditions with the front. With a general west to northwest flow aloft we can look for dry and warm weather through the end of the week. Another front is expected Thursday night into Friday as a long wave trough deepens from the Great Lakes into the Gulf. GFS and ECMWF in good agreement on the overall pattern through the period. Not much moisture with this front but there may be a slight chance for some showers across the far north Thursday night and Friday. Some cooler temperatures are in store for the weekend. 41 && AVIATION... 18Z Update... Widespread shallow -SHRA to continue through the afternoon at all sights before dissipating between 22-04Z. Ample moisture will spark areas of BR/FG and lowered CIGS dropping to IFR around 3-5Z, and LIFR around 7Z at ATL sites. IFR to LIFR also expected at other TAF sites between 8-14Z. All sites expected to see improvement to IFR by 14Z, then MVFR by 16Z, and VFR by 18Z. Winds out of the WSW up to 10 kts with Ocnl gusts to 15kt, becoming light to calm overnight. //ATL Confidence...18Z Update... Medium on timing of SHRA, timing of CIGS, and VSBYs. High on all other elements. Thiem && .PRELIMINARY POINT TEMPS/POPS... Athens 65 79 64 84 / 30 10 5 5 Atlanta 66 77 64 80 / 20 10 5 5 Blairsville 62 74 57 76 / 30 10 10 5 Cartersville 66 78 61 79 / 20 10 10 0 Columbus 67 82 65 85 / 20 10 5 0 Gainesville 65 77 64 81 / 20 10 5 5 Macon 67 82 63 88 / 20 10 5 5 Rome 65 80 61 80 / 20 10 10 0 Peachtree City 65 79 64 81 / 20 10 5 5 Vidalia 69 82 66 88 / 20 10 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Thiem LONG TERM....41 AVIATION...Thiem
Hazardous weather outlook, Oct 11, 2:58 PM EDT, 4 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 258 PM EDT Sun Oct 11 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-121900- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 258 PM EDT Sun Oct 11 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. However, please adhere to all ongoing River Flood Warnings with several rivers in the Atlanta metro still in flood. Overnight some patchy dense fog will also be possible throughout the forecast area. If traveling, please drive slow and give plenty of space between yourself and the car in front of you. .DAYS TWO THROUGH SEVEN...Monday through Saturday... No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Oct 11, 3:36 PM EDT, 3 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT SUN OCT 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 1 ENE IMLAC 33.04N 84.55W
10/10/2020 MERIWETHER GA 911 CALL CENTER
TREE DOWN ON THE COVERED BRIDGE ALONG COVERED BRIDGE
ROAD.
&&
EVENT NUMBER FFC2001241
NLISTLocal storm report, Oct 11, 3:38 PM EDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
338 PM EDT SUN OCT 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 PM TSTM WND DMG 2 NE ROCKY MOUNT 33.19N 84.65W
10/10/2020 MERIWETHER GA 911 CALL CENTER
TREE DOWN AT PANTHER CREEK ROAD AND STRICKLAND TOWN
ROAD.
&&
EVENT NUMBER FFC2001242
NLISTThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 8:00 PM EDT | Special Weather Statement | FFC | Fulton | 30 min |
| Oct 10, 8:06 PM EDT | Tornado Warning | FFC | DeKalb | 24 min |
| Oct 10, 8:33 PM EDT | Tornado Warning | FFC | DeKalb, Gwinnett | 27 min |
| Oct 10, 8:36 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Oct 10, 8:55 PM EDT | Flash Flood Warning | FFC | Clayton, Cobb, DeKalb, Fulton | 6 hr |
| Oct 10, 8:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Oct 10, 9:32 PM EDT | River Flood Warning | FFC | DeKalb | 7 hr |
| Oct 10, 9:44 PM EDT | River Flood Warning | FFC | Fulton | 4 hr |
| Oct 10, 9:46 PM EDT | Special Weather Statement | FFC | Barrow | 29 min |
| Oct 10, 9:53 PM EDT | Special Weather Statement | FFC | Clayton | 37 min |
| Oct 10, 10:03 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Forsyth, Fulton, Gwinnett, Henry and 1 more | 6 hr |
| Oct 10, 10:05 PM EDT | River Flood Warning | FFC | Cobb | 6 hr |
| Oct 10, 10:08 PM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 10, 10:12 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 21 days |
| Oct 10, 10:13 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 32 hr |
| Oct 10, 10:15 PM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 10, 10:18 PM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 12 hr |
| Oct 10, 10:23 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 50 hr |
| Oct 10, 10:25 PM EDT | River Flood Warning | FFC | Fulton | 60 min |
| Oct 10, 10:28 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| Oct 10, 10:36 PM EDT | Flash Flood Warning | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 6 hr |
| Oct 10, 10:43 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 10:54 PM EDT | River Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Oct 10, 10:56 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 28 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 24 hr |
| Oct 10, 10:58 PM EDT | River Flood Warning | FFC | DeKalb | 3 hr |
| Oct 10, 11:01 PM EDT | River Flood Warning | FFC | Fulton | 20 hr |
| Oct 10, 11:06 PM EDT | River Flood Warning | FFC | DeKalb | 2 hr |
| Oct 10, 11:12 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 26 hr |
| Oct 10, 11:23 PM EDT | River Flood Warning | FFC | Forsyth | 5 hr |
| Oct 10, 11:26 PM EDT | River Flood Warning | FFC | Gwinnett | 23 hr |
| Oct 10, 11:31 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 45 hr |
| Oct 10, 11:39 PM EDT | River Flood Warning | FFC | Gwinnett | 3 hr |
| Oct 10, 11:40 PM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| Oct 11, 12:03 AM EDT | River Flood Warning | FFC | Gwinnett | 21 days |
| Oct 11, 12:16 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 25 hr |
| Oct 11, 12:19 AM EDT | River Flood Warning | FFC | Fulton | 16 hr |
| Oct 11, 12:20 AM EDT | River Flood Warning | FFC | Forsyth | 20 hr |
| Oct 11, 12:22 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 15 hr |
| Oct 11, 12:23 AM EDT | River Flood Warning | FFC | DeKalb | 4 hr |
| Oct 11, 12:47 AM EDT | Special Weather Statement | FFC | White | 58 min |
| Oct 11, 1:05 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 1:25 AM EDT | River Flood Warning | FFC | Cobb | 116 min |
| Oct 11, 1:41 AM EDT | River Flood Warning | FFC | Dawson | 9 hr |
| Oct 11, 1:51 AM EDT | Flash Flood Warning | FFC | White | 6 hr |
| Oct 11, 2:01 AM EDT | River Flood Warning | FFC | Coweta | 24 min |
| Oct 11, 2:06 AM EDT | River Flood Warning | FFC | Hall, White | 21 days |
| Oct 11, 2:19 AM EDT | River Flood Warning | FFC | Fulton | 21 days |
| Oct 11, 2:22 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 21 days |
| Oct 11, 2:53 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 19 hr |
| Oct 11, 2:57 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 2 hr |
| Oct 11, 3:01 AM EDT | River Flood Warning | FFC | DeKalb | 12 hr |
| Oct 11, 3:07 AM EDT | Areal Flood Warning | FFC | Banks, Barrow, Cherokee, Clayton, Cobb, Dawson and 11 more | 3 hr |
| Oct 11, 4:34 AM EDT | River Flood Warning | FFC | Cherokee | 12 hr |
| Oct 11, 4:37 AM EDT | River Flood Warning | FFC | DeKalb | 21 days |
| Oct 11, 6:42 AM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 30 hr |
| Oct 11, 7:03 AM EDT | River Flood Warning | FFC | Coweta, Fayette, Spalding | 18 hr |
| Oct 11, 11:25 AM EDT | River Flood Warning | FFC | Cobb | 10 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Clayton, Fayette, Spalding | 18 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Cherokee | 14 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 2 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Barrow, Jackson | 15 hr |
| Oct 11, 3:10 PM EDT | River Flood Warning | FFC | Newton, Rockdale | 33 hr |
| Oct 11, 7:07 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 39 hr |
| Oct 11, 7:29 PM EDT | River Flood Warning | FFC | DeKalb, Gwinnett | 8 hr |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.